# SDR CALA0400173

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 54,336 hours, 24,533 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532422
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING REAR SPAR UPPER CHORD CRACKED AT RSS 288.  THE SPAR CHORD WAS REPAIRED IAW ECRA 5711-01055.
